# SDR CALA2019062401061

- Difficulty date: June 24, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 50,807 hours, 17,993 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 8220987004
- Condition: Inoperative
- Location: Hf Comms
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF RADIOS WOULD NOT TRANSMIT.  RESET CB HF1 HF2 STILL INOPERATIVE.   REMOVED AND REPLACED LEFT AND RIGHT HF COUPLERS IAW AMM 23-11-61 -400-801 UPTO STEP H.12,  INSTALLATION TESTED IAW  23-11-61-400-801. HF1 AND HF2 SYSTEMS OPS CHECKED NORMAL.
